Hail, Roosevelt
- When
- May 25, 6:21 PM MST to 6:31 PM MST
- Where
- Roosevelt County, 0.69 mi N of Kenna
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.840, -103.770
The last in a series of four days of thunderstorms impacted the eastern New Mexico as the core of a slow-moving upper level storm system shifted over the region. The coverage of storms diminished on the fourth day.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ABQ wrote it up.
The last in a series of four days of thunderstorms impacted the eastern New Mexico as the core of a slow-moving upper level storm system shifted over the region. The coverage of storms diminished on the fourth day. However, penny to nickel sized hail was reported along the U.S. Highway 70 corridor around Kenna and Elkins.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 25, 5:08 PM MST, 1 hour 13 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 608 PM MDT SUN MAY 25 2014 .UPDATE... SEVERE THUNDERSTORM WATCH CANCELLED FOR LINCOLN...DE BACA...AND QUAY COUNTIES...BUT CONTINUES FOR CHAVES...CURRY AND ROOSEVELT TIL 10 PM MDT THIS EVENING. STATEMENT OUT...FRESH PUBLIC FORECAST ZONES TO FOLLOW SHORTLY. SHY && .PREV DISCUSSION...556 PM MDT SUN MAY 25 2014... .AVIATION... 00Z TAF CYCLE UPPER LEVEL LOW CENTERED OVER NRN NM/SRN CO EARLY THIS EVENING AND IS EXPECTED TO MOVE LITTLE OVERNIGHT. ISOLATED -SHRAS/-TSRA AND MVFR CIGS POSSIBLE ALL AREAS OVERNIGHT AS ATMOSPHERE REMAINS MOIST AND SOMEWHAT UNSTABLE. STRONG NW WINDS ALOFT ON BACKSIDE OF UPPER LOW TO LIKELY RESULT IN A MORE ORGANIZED BAND OF -SHRA/-TSRAS AND MVFR CIGS FROM W-CENTRAL NM SEWD INTO SOCORRO AND LINCOLN COUNTIES DURING THE EARLY MORNING HOURS. UPR LOW SLIDES SWED MONDAY MORNING WITH -SHRA/-TSRA ACTIVITY PRIMARILY DURING THE AFTERNOON AND EARLY EVENING OVER THE NORTH-CENTRAL MOUNTAINS AND ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. 33 && .PREV DISCUSSION...300 PM MDT SUN MAY 25 2014... .SYNOPSIS... UPPER LOW CENTERED OVER NORTHWEST NEW MEXICO THIS AFTERNOON TO MEANDER ACROSS NORTH CENTRAL AND NORTHEAST NEW MEXICO THROUGH MEMORIAL DAY BEFORE EXITING INTO OKLAHOMA BY TUESDAY. PLENTIFUL MOISTURE LINGERING...WITH POTENTIAL FOR STRONG TO SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS OVER AT LEAST PORTIONS OF SOUTHEAST...SOUTH CENTRAL AND EAST CENTRAL NEW MEXICO THROUGH THIS EVENING. DRIER AND WARMER WEATHER TUESDAY INTO WEDNESDAY WITH HIGH TEMPERATURES REBOUNDING TO ABOVE AVERAGE...ALTHOUGH MAINLY MOUNTAIN SHOWERS AND STORMS MAY FIRE IN THE AFTERNOONS. SOUTH TO SOUTHWEST FLOW THURSDAY THROUGH FRIDAY COULD LEAD TO A SURGE OF MOISTURE FROM THE SOUTH...THUS INCREASING CHANCES FOR SHOWERS AND STORMS LATE THIS WEEK. && .DISCUSSION... UPPER LOW CENTERED OVER NORTHWEST NEW MEXICO THIS AFTERNOON...WITH CIRCULATION BECOMING QUITE ELONGATED AS ADDITIONAL ENERGY DROPS INTO SOUTHEAST ARIZONA. PONDERING WHAT THE POSSIBILITY MIGHT BE OF A SECOND CIRCULATION DEVELOPING OVER THE BOOTHEEL...ALTHOUGH MODELS HAVEN/T BEEN INDICATING THAT SCENARIO WAS LIKELY...PREFERRING TO KEEP THE ENTIRE THING INTACT. THE LOW TRACK IS STILL RELATIVELY CONSISTENT...WITH IT DRIFTING INTO SOUTH CENTRAL COLORADO THEN NOODLING SOUTHEAST INTO NORTHEAST NEW MEXICO TONIGHT AND MEMORIAL DAY BEFORE EXITING ACROSS THE TEXAS PANHANDLE MONDAY NIGHT. HOWEVER...THE PATH APPEARS TO INCH SLIGHTLY SOUTHWARD WITH EACH RUN...AND THE SYSTEM CENTER NOW PASSES OVER SANTA ROSA TO TUCUMCARI ON MONDAY. WRAP AROUND PRECIPITATION WILL FAVOR THE NORTHWEST THIRD TO HALF TONIGHT...THEN THE NORTHEAST HALF MONDAY BEFORE TAPERING OFF MONDAY NIGHT. IN THE MEANTIME...STILL POTENTIAL FOR SOME STRONG TO SEVERE STORMS THROUGH THE EVENING OVER THE EAST CENTRAL/SOUTHEAST PLAINS AND SOUTH CENTRAL MOUNTAINS AS A SURFACE BOUNDARY CONTINUES TO PUSH WEST NORTHWESTWARD. GUIDANCE IS GENERALLY WARMER FOR TONIGHT/S LOWS...DESPITE HOW MUCH COOLER IT WAS LAST NIGHT. H7 TEMPERATURES REMAIN WITHIN A FEW DEGREES OF FREEZING AGAIN NORTH CENTRAL WITH THE NAM COLDER...SO POTENTIAL FOR SOME MEAGER AND SPOTTY SNOW ACCUMULATIONS OVER THE HIGH TERRAIN. A RAPID WARMUP IN H7 TEMPERATURES MONDAY AND MORESO TUESDAY...SO EXPECT HIGHS NEAR TO ABOVE AVERAGE BY TUESDAY. LINGERING MOISTURE WILL ALLOW FOR HIGH TERRAIN SHOWERS AND STORMS IN THE AFTERNOON TUESDAY. LOW LEVEL UPSLOPE FLOW DEVELOPS ACROSS THE EAST BY TUESDAY NIGHT...LEADING TO WHAT COULD BE A MORE ACTIVE DAY ALONG THE CENTRAL MT CHAIN AND ADJACENT EAST SLOPES WEDNESDAY...DESPITE THE REGION BEING UNDERNEATH A SHARP RIDGE OF HIGH PRESSURE ALOFT. WETTER WEATHER COULD MAKE AN ENCORE APPEARANCE THURSDAY THROUGH FRIDAY. EXTENDED MODELS DEVELOP A SOUTH TO SOUTHWEST FLOW OVER NEW MEXICO...ALLOWING A SIGNIFICANT SHORT WAVE TO SWING OVER THE STATE. AT THE SAME TIME...MID AND HIGH LEVEL MOISTURE ADVECTS OUR WAY...AT LEAST THE GFS INDICATES SOME OF WHICH COULD ORIGINATE FROM WHAT/S CURRENTLY HURRICANE AMANDA. THIS DOESN/T LINGER FOR LONG...SO THE UPCOMING WEEKEND LOOKS TO BE DRIER. && .FIRE WEATHER... MOISTURE TO DECREASE A LITTLE ON MONDAY AND MUCH MORE SO ON TUESDAY INTO WEDNESDAY. ANOTHER SURGE OF MOISTURE FOR THE END OF THE WEEK FOLLOWED BY DRYING NEXT WEEKEND. THE CENTER OF THE UPPER LOW RESPONSIBLE FOR OUR ACTIVE WEATHER WILL CONTINUE DRIFTING ACROSS NORTHERN NM LATE TODAY AND TONIGHT THEN HEAD TOWARD EAST CENTRAL NM THROUGH MONDAY. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. THE MAJORITY OF ANY MODERATE TO HEAVY PRECIPITATION WILL BE ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS...WITH MORE SCATTERED LIGHT TO MODERATE ACTIVITY ACROSS THE NORTH AND WEST. A BAND OF RAIN IS SHOWN BY MOST MODELS TO DEVELOP OVER THE FOUR CORNERS REGION TONIGHT THEN MOVE SE TOWARD THE MIDDLE RIO GRANDE VALLEY MONDAY MORNING. THE HIGH TERRAIN WILL HAVE A CHANCE FOR A LITTLE SNOW AT THIS TIME BUT LITTLE IN THE WAY OF ANY ACCUMULATION. GFS AND LOCAL WRF MOST BULLISH WITH QPF WITH THE LOCAL MODEL MUCH FASTER...HAVING RAIN OUT OF THE ABQ AREA BEFORE DAYBREAK...WHILE THE GFS IS JUST GETTING IT TO ABQ AT THAT TIME. OTHER MODELS KEEP THE BULK OF THEIR MEAGER QPF CLOSER TO THE AZ BORDER. TEMPS WILL TREND UP SEVERAL DEGREES MONDAY AND MIN RH VALUES DOWN A LITTLE BUT OVERALL TEMPERATURES WILL REMAIN BELOW NORMAL. COVERAGE OF PRECIPITATION WILL TREND DOWN AS WELL...AND EVEN SOME DRY AND GUSTY ACTIVITY IS POSSIBLE IN THE WEST DURING THE AFTERNOON. THE COVERAGE IN THE EAST WILL BE DECENT WITH WETTING SHOWERS. WINDS WILL TREND UP AS WELL AS THE BACK SIDE OF THE UPPER LOW SHIFTS OVER WESTERN AND CENTRAL NM. A HIGH AMPLITUDE UPPER HIGH WILL DEVELOP OVER THE REGION TUESDAY TRENDING TEMPERATURES UP TOWARD NORMAL WITH A SIGNIFICANT DECREASE IN MINIMUM RH VALUES. MAX RECOVERIES WILL BE RELEGATED BY BOUNDARY LAYER MOISTURE FROM THE PAST SEVERAL DAYS...ESPECIALLY IN THE EAST. HAINES WILL ALSO TREND BACK TO 6 FOR THE WEST ON TUE AND WED. WINDS WILL BE FAIRLY LIGHT THOUGH SO NO CRITICAL FIRE WEATHER CONDITIONS EXPECTED. WEDNESDAY LOOKS TO BE THE WARMEST DAY OF THE WEEK...BUT MAYBE NOT THE DRIEST. A FEW LINGERING SHOWERS ARE EXPECTED OVER THE NORTHERN MOUNTAINS TUESDAY FROM REMNANT MOISTURE THAT GETS RECYCLED. RETURN FLOW MOISTURE WILL BEGIN TO CREEP INTO EASTERN NM WEDNESDAY. A FEW STORMS COULD DEVELOP ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN ONTO THE EASTERN HIGH PLAINS. RETURN FLOW WILL CONTINUE TO INCREASE THURSDAY AS THE UPPER HIGH SHIFTS EAST. THIS PATTERN LOOKS FAVORABLE AGAIN FOR MORE WIDESPREAD SHOWERS AND STORMS AS MID LEVEL MOISTURE INCREASES FROM THE SOUTH AS WELL. A POSSIBLE TROPICAL REMNANT IS ALSO SHOWN BY SOME LONG RANGE GUIDANCE TO MOVE UP THE WEST SIDE OF THE HIGH AND ACROSS NM FRIDAY. THIS WOULD CERTAINLY DRAMATICALLY INCREASE THE POTENTIAL FOR MORE WIDESPREAD WETTING RAINFALL ALONG WITH COOLER TEMPS. A DRYING AND WARMING TREND LOOKS TO DEVELOP BEHIND THIS MOISTURE SURGE NEXT WEEKEND. 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && SHY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 AM MDT SUN MAY 25 2014 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 544 AM MDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND POSSIBLY INTO THIS EVENING IN EASTERN CHAVES...ROOSEVELT AND CURRY COUNTIES WHERE THE POTENTIAL EXISTS FOR LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... SOME THUNDERSTORMS MAY BECOME STRONG THURSDAY AFTERNOON AND EVENING ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND POSSIBLY THIS EVENING IN CHAVES...ROOSEVELT AND CURRY COUNTIES DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS. 44
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT SUN MAY 25 2014 NMZ526-539-252145- EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS- 320 PM MDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN COUNTY THROUGH 345 PM MDT... AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ARABELA...OR ABOUT 35 MILES NORTHEAST OF RUIDOSO...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 246 AND MAINLY RURAL AREAS OF EASTERN LINCOLN COUNTY. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3387 10513 3369 10493 3352 10519 3365 10533 TIME...MOT...LOC 2119Z 229DEG 14KT 3364 10518 34
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 401 PM MDT SUN MAY 25 2014 NMZ538-539-252230- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 401 PM MDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND CENTRAL CHAVES COUNTIES THROUGH 430 PM MDT... AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES EAST OF PICACHO...OR ABOUT 23 MILES WEST OF ROSWELL...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL CHAVES AND EXTREME SOUTHEASTERN LINCOLN COUNTIES. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3364 10488 3350 10467 3329 10493 3339 10506 TIME...MOT...LOC 2201Z 218DEG 11KT 3341 10493 34
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 419 PM MDT SUN MAY 25 2014 NMZ538-539-252245- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 419 PM MDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND NORTHERN CHAVES COUNTIES THROUGH 445 PM MDT... AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF ARABELA...OR ABOUT 34 MILES NORTHWEST OF ROSWELL...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN LINCOLN AND NORTHERN CHAVES COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING FOR SOUTHEASTERN NEW MEXICO. && LAT...LON 3384 10496 3368 10477 3355 10503 3365 10514 TIME...MOT...LOC 2220Z 225DEG 7KT 3364 10501 34
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 445 PM MDT SUN MAY 25 2014 NMZ538-539-252315- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY- 445 PM MDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND NORTHERN CHAVES COUNTIES THROUGH 515 PM MDT... AT 445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES EAST OF ARABELA...OR ABOUT 29 MILES NORTHWEST OF ROSWELL...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN CHAVES COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING FOR SOUTHEASTERN NEW MEXICO. && LAT...LON 3385 10473 3364 10463 3356 10493 3373 10502 TIME...MOT...LOC 2245Z 247DEG 8KT 3368 10487 34
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
634 PM MDT SUN MAY 25 2014
NMZ538-260115-
CHAVES COUNTY PLAINS-
634 PM MDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY THROUGH 715
PM MDT...
AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF ELKINS...OR ABOUT 25 MILES
NORTHEAST OF ROSWELL...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...ELKINS...AND HIGHWAY 70.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
SUNDAY EVENING FOR SOUTHEASTERN NEW MEXICO.
&&
LAT...LON 3381 10434 3392 10421 3368 10386 3355 10395
3348 10421 3356 10436
TIME...MOT...LOC 0034Z 218DEG 15KT 3362 10419
SHYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
721 PM MDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL KENNA 33.84N 103.77W
05/25/2014 E0.75 INCH ROOSEVELT NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1400965
JFThe Cannon AFB radar (KFDX), 89 km away, was scanning. The volume nearest the first event began at 01:19 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2014Every state in 2014This day in weather historyWarnings in New Mexico, May 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 508522, 508523.